# SDR SWIA200412797

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 6,932 hours, 5,831 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SECOND ROW OF CABIN EMERGENCY LIGHTS (CEILING) INOP.  REMOVED AND REPLACED LIGHT BULB.  OPS CHECK GOOD.
